# SDR AALA202205187983

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A300*
- Aircraft serial: 6346
- Aircraft time: 24,498 hours, 7,271 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE INOPERATIVE. MAINTENANCE RE-SECURED DOOR HANDLE KNOB AT FORWARD LAVATORY DOOR, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  AMM 25-40-00.
